# SDR SWAA2025120140670

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 58,936 hours, 35,557 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU LOW OIL PRESSURE LIGHT ILLUMINATED IN CRUISE, RESULTING IN SINGLE ELECTRICAL SOURCE. OVERWEIGHT LANDING PERFORMED IAW AOM 12-1-7. SMLDW EXCEEDED BY 10.3.  SERVICED APU OIL & REPLACED LOW OIL PRESSURE SWITCH. CHKD GOOD IAW AMM 49-94-22
